Jump to ContentJump to Main Navigation
Show Summary Details

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

IMPACT FACTOR increased in 2015: 0.987
Rank 59 out of 312 in category Mathematics and 93 out of 254 in Applied Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 0.583
Source Normalized Impact per Paper (SNIP) 2015: 1.106
Impact per Publication (IPP) 2015: 0.712

Mathematical Citation Quotient (MCQ) 2015: 0.43

249,00 € / $374.00 / £187.00*

See all formats and pricing
Select Volume and Issue
Loading journal volume and issue information...

Iteration methods for solving a two dimensional inverse problem for a hyperbolic equation

S. I. Kabanikhin / O. Scherzer / M. A. Shishlenin

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Acad. Koptyug prosp., 4, Novosibirsk, 630090, Russia. E-mail:

Department of Computer Science, University of Innsbruck, Technikerstr. 25, A-6020 Innsbruck, Austria. E-mail: .

Novosibirsk State University, Pirogova st., 2, Novosibirsk, 630090, Russia.

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 11, Issue 1, Pages 87–109, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939403322004955,

Publication History

Published Online:

In this paper we study the problem of estimating a two-dimensional parameter in the wave equation from overdetermined observational boundary data. The inverse problem is reformulated as an integral equation and two numerical algorithms, the projection method and the Landweber iteration method are investigated. By the projection method the inverse problem is reduced to a finite dimensional system of integral equations. We prove convergence of the projection method. Moreover, we show that the Landweber iteration method is a stable and convergent numerical method for solving this parameter estimation problem.

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Sergey I. Kabanikhin and Maxim A. Shishlenin
Journal of Inverse and Ill-posed Problems, 2011, Volume 18, Number 9
S. Kabanikhin and M. Shishlenin
Journal of Inverse and Ill-posed Problems, 2008, Volume 16, Number 7

Comments (0)

Please log in or register to comment.